# SDR DHLA2008745520A

- Difficulty date: September 17, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69162691
- Condition: Cracked
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 950,WL 175 LBL 50 BULKHEAD LATERAL FITTING CRACKED.
